It’s time for the final round of the 2022 ADAC GT Masters Esports championship, capping off a thrilling season of virtual competition within RaceRoom Racing Experience.
Christopher Högfeldt heads the standings, after fighting back at the penultimate Silverstone round last week.
It was an uplift in form at a crucial moment, as after three race victories out of four races to start the year, Högfeldt had slipped behind a consistent Bence Bánki in the points standings after the fourth round at Zandvoort.
The Autodromo Nazionale Monza will play host to the final round, and final two races, of the season. The championship leader is not home and dry just yet, so the laurels will be decided later today, 19th April.
Three-time ADAC GT Masters Esports champion Moritz Löhner’s subdued start to the season in the new McLaren 720S robbed him of contention, despite a strong second half to the series, a new champion will be crowned.
This stacked field of GT3s, featuring some of the best esports drivers in the world, is set to do battle, all of which are racing for their share of the €70,000 prize pool.
The schedule includes both a 15 minute Sprint Race and 30 minute Feature Race which includes one mandatory pit stop. There will also be live qualifying for both races prior.
Tune in to the broadcast at 19:15 CEST / 18:15 BST / 13:15 EST / 10:15 PST on Tuesday 19th April live on the Traxion.GG YouTube channel to see who will become the champion.
2022 ADAC GT MASTERS ESPORTS CHAMPIONSHIP POWERED BY ENBW MOBILITY+ STANDINGS
2022 ADAC GT MASTERS ESPORTS CHAMPIONSHIP POWERED BY ENBW MOBILITY+ CALENDAR
11th January Shootout 1 – Spa-Francorchamps 13th January Shootout 2 – Hockenheim 15th February – Brands Hatch GP 1st March – Watkins Glen 15th March – Nürburgring Sprint 29th March – Zandvoort 12th April – Silverstone
- 19th April – Monza, live in person (Alternative, 23rd April, Oschersleben)
ADAC GT MASTERS ESPORTS CHAMPIONSHIP 2022 RACE FORMAT AND TIMINGS
- 19:15 CEST / 18:15 BST – Qualifying (10 minutes)
- 19:25 CEST / 18:25 BST – Race 1 (15 minutes)
- 19:40 CEST / 18:40 BST – Qualifying II (10 minutes)
- 19:50 CEST / 18:50 BST – Race II (30 minutes)
ADAC GT MASTERS ESPORTS CHAMPIONSHIP 2022 ENTRY LIST
- Moritz Löhner – Dörr Esports
- Jakub Brzeziński – Williams Esports
- Bence Bánki – Dörr Esports
- Florian Hasse – Dörr Esports
- Isaac Price – Privateer
- Emre Cihan – Team Fordzilla
- Adam Pinczes – Arnage Competition
- Alessandro Ottaviani – Virtual Drivers by TX3
- Gianmarco Fiduci – Team Fordzilla
- Jack Keithley – Williams Esports
- Leon Rüdinger – Arnage Competition
- Marc Gassner – MRS Esports
- Max Pfeifer – MRS Esports
- Kevin Siggy – Team Redline
- Nikodem Wisniewski – Williams Esports
- Michael Rächl- Dörr Esports
- Leonard Krippner – Dörr Esports
- Martin Barna – M1RA Esports
- Tim Jarschel – MRS Esports
- Marko Pejic – Veloce Esports
- Jeffrey Rietveld – Team Redline
- Christopher Högfeldt – Virtual Drivers by TX3
- Erhan Jajovski – R8G Esports
- Alexander Dornieden – MRS Esports
- Jonas Wanner – Privateer
- Luciano Witvoet – Ballas Esports
- Matija Markovic – MRS Esports
- Julian Kunze – Privateer